Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Cormega

Please Help Me. Bad Indigestion

I've been having uncomfortable indigestion. Not painful just annoying. So I googled it and saw

STOP TAKING THIS MEDICINE AND CONTACT YOUR DOCTOR IMMEDIATELY if you experience severe stomach pain, or severe or persistent nausea, vomiting, or indigestion.

Anyone have a similar experience on tane? I'm stopping the drug and going to see the doctor this week. I'm nervous that its serious. Just want some feedback if anyone had anything similar and what they did

Share this post


Link to post
Share on other sites

That warning refers to severe stomach pain (and the other associated symptoms). It can be a sign of liver failure (which, if your liver is already in a fragile state, is a possibility on Accutane), though it'd usually be accompanied by some form of jaundice or edema (swelling of tissue due to accumulation of fluid).

Contact your doctor to address any concerns, definitely; but unless you're in constant distress, your current state doesn't necessarily warrant discontinuing the medication. From the little you've provided, though it's good of you to be proactive about this, it sounds a lot more like some bad meals (or simple indigestion) than a life-threatening case of acute liver failure (unless you've done A LOT of boozing, in which case, it might be time to take a trip to your local ER).

Edited by nomit

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×